MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Hypoglycemia (1912); Discomfort (2330)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Adverse event (ae) assessment: ae assessor spoke to the long-term v-go 30 user.He started out using a v-go 40 but was reduced to the v-go 30.He started out as a type 2 diabetic but was told he no longer makes insulin.He is now a type 1 diabetic.He uses humalog insulin.He rotates the device site between his arms and his abdomen.He wears a libre 2 continuous glucose monitor (cgm).He gives 4-5 clicks per meal.He has an active job.He has recently had issues with multiple devices from the same box.He did not save any of the devices in question.The patient reported that he had several episodes of low glucose.He was sweating and didn't feel well.His glucose went to 70 but continued to drop to 50.He removed the device to stop the insulin.He states he had 2 slices of spam which raised his glucose level to 100.He also said he eats lays potato chips to raise his glucose.It is possible the device contributed to the ae of hypoglycemia.The patient did not know details regarding dates and times.
 
Event or Problem Description
The patient reported that the v-go device delivered too much insulin and the patient's blood sugar dropped.The patient reported that they couldn't figure out why their blood sugars were so variable and talked to the pharmacist who said it might be the v-go malfunctioning.The patient reported his blood sugar was 70 and then went down to 50 and he had to take his v-go off to keep it from dropping more - he did not click the bolus button prior to this incidence.The patient stated there are no devices available for return to the manufacturer for evaluation.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key19690339
Report Number1226572-2024-00035
Device Sequence Number7155924
Product Code LZG
UDI-Device Identifier00385609400025
UDI-Public(01)00385609400025(17)260110(10)FG323143
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/10/2026
Device Model NumberV-GO 30
Device Lot NumberFG323143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale